Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What treatment should be taken to get rid of acne ?

I have acne all over my face . I have tried proactive, Clearasil, clean and clear, Acne Free.; all acne products and nothing works. please help! it hurts so much to shave
Asked On : Fri, 8 Apr 2011
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi Anonymous, acne on face are due to many reasons, like oily skin, inadequate diet, improprer eating or stress. here to help u, i would say u need ur own help. correct ur diet. eat regular n healthy food, wash ur face 5-6 times a day with just water, once a day wash ur face with a mild facewash. plenty of water intake. by plenty of water i don't mean glasses full of water at a time. i mean by this 4-5 sips every half hourly. good sleep. sleeping at regular time and waking up at regular time n feeling fresh is a sign of good health. along with this u can have homoeopathic medicine Hepar sulph 200 once in a day for a week.
Answered: Sat, 9 Apr 2011
Dermatologist Dr. Bharat Chawda's  Response
Welcome to HealthcareMagic forum,

Treatment of acne depends upon the stage of acne and the cause of acne.Always remember not to use any oily stuff on your oily soaps ,moisturizers or even any fairness creams.Start using a anti acne soap(medicated) available in the market.You also need a good oral antibiotic course for long along with a anti acne cream(medicated).There is a certain group of medicine called retinoids ,which works wonders in case of acne.But this needs regular blood investigation before taking it and also some precautions to follow.All this would require a consultation & prescription from a dermatologist.
The advertisements which you see in media for acne have very low medicated value and thats the reason they don't work good.So kindly consult a dermatologist soon and don't squeeze or prick your pimples . This would lead to pits and pigmentation.
Answered: Sat, 9 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor